Volume 27, pp. 71-77, 2007.

Langenhop's inequality and applications for dynamic equations

B. Kaymakçalan and A. Zafer

Abstract

A Langenhop-type inequality is given for dynamic equations on time scales. This result is further employed to obtain lower bounds for solutions of certain dynamic equations. As an application, usage of the derived Langenhop's inequality in determining the oscillatory behavior of a damped second order delay dynamic equation is illustrated. The results obtained are important in the qualitative sense.

Full Text (PDF) [146 KB]

Key words

Langenhop inequality, time scale, lower bounds, oscillation

AMS subject classifications

26D20, 34A40, 34K11

< Back